Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain, dizziness, bloody nose and vertigo - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   my husband has taken 1 cyclobenzaprine 10 mg tab and a hydrocod/acet - 5/500 tab
User :   he woke up with a bloody nose
User :   he is dizzy andhas avertigo sensation
User :   w/ two pointsofpain inhislower backoneither sideof his spine
User :   he sees items as farther away than they are.
User :   what should i do?
Doctor :   Is he running temperature
User :   no. but is getting over strep
Doctor :   any vomiting/ runny nose
Doctor :   nausea
User :   nausea yes. he also has been complaing of severe headaches
User :   he says the pain in his back is on the upper end of the pain scale. he said a 9 or 10
Doctor :   I suggest you to take him to a doctor immeditely
Doctor :   or to an ER
User :   is it the drugs that are causing this?
Doctor :   It may not be
Doctor :   Were the drugs prescribed to him
User :   should he not combine flexeril w/ vicodin?
Doctor :   They are not too high a dose to cause
Doctor :   these

Doctor :   but possible too
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor